Browsing Jaem 2012, Vol 2, No 2 by Citation "Akca, H. & Maksimov, V. I. (2012). On tracking of solutions of parabolic variational inequalities. TWMS Journal Of Applied And Engineering Mathematics, 2(2), 185-194."
Now showing items 1-1 of 1
(Işık University Press, 2012-04-19)The problem of constructing a feedback control algorithm for a parabolic variational inequality is considered. This algorithm should provide tracking a prescribed trajectory by a solution of the given inequality. Two solving ...